The solvability, in $L_p$-spaces of generalized functions, of general boundary value problems for strongly degenerate elliptic systems
Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 542-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_3_a6,
author = {Ya. A. Roitberg and Z. G. Sheftel},
title = {The solvability, in $L_p$-spaces of generalized functions, of general boundary value problems for strongly degenerate elliptic systems},
journal = {Doklady Akademii Nauk},
pages = {542--546},
year = {1987},
volume = {296},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a6/}
}
TY - JOUR AU - Ya. A. Roitberg AU - Z. G. Sheftel TI - The solvability, in $L_p$-spaces of generalized functions, of general boundary value problems for strongly degenerate elliptic systems JO - Doklady Akademii Nauk PY - 1987 SP - 542 EP - 546 VL - 296 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a6/ LA - ru ID - DAN_1987_296_3_a6 ER -
%0 Journal Article %A Ya. A. Roitberg %A Z. G. Sheftel %T The solvability, in $L_p$-spaces of generalized functions, of general boundary value problems for strongly degenerate elliptic systems %J Doklady Akademii Nauk %D 1987 %P 542-546 %V 296 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a6/ %G ru %F DAN_1987_296_3_a6
Ya. A. Roitberg; Z. G. Sheftel. The solvability, in $L_p$-spaces of generalized functions, of general boundary value problems for strongly degenerate elliptic systems. Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 542-546. http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a6/